I have been on the pill for about 9 months now, and last week was my placebo week. I had a normal withdrawal bleed and everything, and I have been noticing that they seem to be getting shorter and less heavy. Last night, the last placebo pill, I wasn't bleeding much and I had sex with my boyfriend. Today, the start of the new pack, I expected maybe a little bleeding but it usually goes away on Sundays. Tonight, though, I noticed that I was still bleeding-- very little, and it was pink, which is weird. This has never happened.
Could my withdrawal bleed just be extra long this month? I shouldn't be worried about implantation bleeding or anything, right? I am a perfect pill user, I take it at the same time every day. Am I worried for nothing?
Posts: 34 | From: New York | Registered: Mar 2009
| IP: Logged |
Just like periods can vary a bit when you're not on any sort of hormonal birth control, it's normal to notice some variation in your withdrawal bleeds. Since you're a perfect pill user, your risk of pregnancy is really very small, and understand that any sort of bleeding (implantation or otherwise) with pregnancy is quite rare - it's the exception, not the rule. What you've described here just sounds like a withdrawal bleed that's lasted a bit longer than yours usually do, for any number of possible reasons.
-------------------- "Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy Posts: 5738 | From: Canada/Australia | Registered: Sep 2004
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.